I just started as well, I am at only 4 units in the morning, but I am finding that my sugars are staying higher now.
Yeah, me too. My endo said not to get comfortable because I'll need more eventually. I was on 10 units for the last 3 months but just got bumped up to 12 and switched to morning dosage.
Lantus will make you hungry at least it does me I want to go back to Levimere. It seems I am ok and eat a smaller dinner than I ever have in years, but two hours later I am starving and yes some of it is in the head but my stomach is actually growling. I did not eat anything one night and in the morning I felt so sick and my bgl spiked so I have started to eat a little this seems to work much better. Ask your doctor about taking metformin 500mg and Byetta .5 both twice a day as I am told that Byetta will curve you appitite and then maybe a low dose of lantus if needed. In the morning you should eat something this will start up your system because it can be confused as to what time it is and create that hunger at night. Let me know how it comes out.